Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 77, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 1:27 PM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2020, 1:27 PM CDT (18:27 UTC)
- Expired
- Apr 22, 2020, 2:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 1:48 PM CDT | HAIL 1.75 | Greenwood, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 8:53 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2111 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
049
WUUS54 KTSA 221827
SVRTSA
ARC131-OKC079-221915-
/O.NEW.KTSA.SV.W.0077.200422T1827Z-200422T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
127 PM CDT Wed Apr 22 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Sebastian County in west central Arkansas...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 215 PM CDT.
* At 127 PM CDT, a severe thunderstorm was located near Poteau,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Poteau...
Greenwood... Barling...
Pocola... Lavaca...
Hackett... Huntington...
Bonanza... Midland...
Cameron... Excelsior...
Fort Smith Regional Airport... Bloomer...
Washburn... Burnville...
Jenny Lind... Shady Point...
Rock Island... Central City...
This includes Interstate 540 between mile markers 8 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3514 9414 3510 9414 3495 9466 3508 9475
3538 9435 3535 9430 3536 9428 3535 9424
3536 9421 3539 9419 3524 9408 3522 9408
3520 9406 3520 9405 3514 9403
TIME...MOT...LOC 1827Z 240DEG 43KT 3508 9459
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
371
WWUS54 KTSA 221840
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
140 PM CDT Wed Apr 22 2020
OKC079-221850-
/O.CAN.KTSA.SV.W.0077.000000T0000Z-200422T1915Z/
Le Flore OK-
140 PM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northwestern and west central Arkansas...and southeastern Oklahoma.
LAT...LON 3514 9414 3510 9414 3505 9444 3525 9444
3536 9428 3535 9424 3536 9421 3536 9420
3539 9419 3524 9408 3522 9408 3520 9406
3520 9405 3514 9403
TIME...MOT...LOC 1840Z 240DEG 47KT 3518 9438
$$
ARC131-221915-
/O.CON.KTSA.SV.W.0077.000000T0000Z-200422T1915Z/
Sebastian AR-
140 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SEBASTIAN COUNTY...
At 140 PM CDT, a severe thunderstorm was located near Hackett, moving
northeast at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Greenwood...
Barling... Lavaca...
Hackett... Huntington...
Bonanza... Midland...
Bloomer... Washburn...
Excelsior... Burnville...
Jenny Lind... Central City...
Arkola... Crossroads...
Witcherville... Dayton...
Rye Hill... Milltown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3514 9414 3510 9414 3505 9444 3525 9444
3536 9428 3535 9424 3536 9421 3536 9420
3539 9419 3524 9408 3522 9408 3520 9406
3520 9405 3514 9403
TIME...MOT...LOC 1840Z 240DEG 47KT 3518 9438
HAIL...1.75IN
WIND...60MPH
$$890
WWUS54 KTSA 221851
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
151 PM CDT Wed Apr 22 2020
ARC131-221915-
/O.CON.KTSA.SV.W.0077.000000T0000Z-200422T1915Z/
Sebastian AR-
151 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL SEBASTIAN COUNTY...
At 151 PM CDT, a severe thunderstorm was located 3 miles southwest of
Bloomer, moving northeast at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Greenwood...
Barling... Lavaca...
Huntington... Bloomer...
Washburn... Excelsior...
Burnville... Jenny Lind...
Central City... Crossroads...
Witcherville... Dayton...
Rye Hill... Milltown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3514 9414 3510 9414 3508 9428 3527 9441
3536 9428 3535 9424 3536 9421 3536 9420
3539 9419 3524 9408 3522 9408 3520 9406
3520 9405 3514 9403
TIME...MOT...LOC 1851Z 241DEG 44KT 3525 9417
HAIL...1.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:51 PM CDT, 36 minutes earlier.
Area forecast discussion, Apr 22, 12:51 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1251 PM CDT Wed Apr 22 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Numerous showers and thunderstorms will result in highly variable
flight conditions this afternoon and early evening. MVFR ceilings
will then generally prevail overnight, with conditions improving
to VFR at the Oklahoma sites Thursday morning.
&&
.PREV DISCUSSION... /Issued 1207 PM CDT Wed Apr 22 2020/
DISCUSSION...
Widespread showers and thunderstorms will continue into the
afternoon, with isolated occurrences of large hail remaining
possible. Later this afternoon, surface based storms may develop
across south central Oklahoma and move into southeast Oklahoma by
late afternoon. The true warm sector will be hard pressed to make
much, if any, progress into our forecast area, so the future
evolution of these storms remains somewhat uncertain. All severe
modes will be possible with any surface based convection late this
afternoon and early this evening, but storms are likely to weaken
somewhat with eastward extent.
Have made minor adjustments to afternoon pops, and also a slight
downward adjustment to high temperatures for the afternoon.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>057-
059>062-064-067.
AR...None.
&&
AVIATION.....05Hazardous weather outlook, Apr 22, 5:26 AM CDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Tulsa OK 526 AM CDT Wed Apr 22 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 526 AM CDT Wed Apr 22 2020 ...SEVERE STORMS AND FLOODING POSSIBLE TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Far Southeast Oklahoma. ONSET...Late this afternoon. SEVERE THUNDERSTORM. RISK...Elevated to Significant. AREA...Eastern Oklahoma. ONSET...This afternoon. AREA AT GREATEST RISK...Southeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 7 AM. HEAVY RAIN. RISK...Significant. AREA...Northeast Oklahoma. ONSET...After 7 AM. AREA AT GREATEST RISK...Along and north of I-44, west of highway 69 in northeast Oklahoma. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Mid Morning. DISCUSSION... There is an elevated to significant threat of severe storms across the region, mainly this afternoon and evening along and south of I-40 in east central and southeast Oklahoma. Large hail to tennis ball size, damaging winds and tornadoes, some possibly strong, are possible with any discrete cells across this region. Across northeast Oklahoma and northwest Arkansas, multiple rounds of storms are expected today, with mainly a large hail threat. In addition, storms could train over the same areas and produce swaths of locally heavy rainfall and increase the threat of flash flooding. Strong southeast winds are expected today as low pressure approaches the region. Winds may gust in the 30 to 40 mph range at times across northeast Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. SATURDAY THRU MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase again Thursday night into Friday as an upper level disturbance slides across the region. Any storms that develop over the region will likely be elevated, and capable of producing marginally severe hail, especially across southeast Oklahoma and west central Arkansas, on Friday afternoon. The active pattern continues, with another system expected to bring chances for storms again by early next week. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, Apr 22, 12:10 PM CDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Tulsa OK 1210 PM CDT Wed Apr 22 2020 OKZ066-070-071-221745- Muskogee OK-Okmulgee OK-McIntosh OK- 1210 PM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH... NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL 1245 PM CDT... At 1210 PM CDT, a strong thunderstorm was located over Dewar, moving northeast at 65 mph. Other storms in these areas were also capable of some hail. Nickel size hail will be possible with this storm. Locations in or near the path include... Henryetta... Morris... Dewar... Schulter... Oktaha... Boynton... Grayson... Council Hill... Hoffman... Wainwright... Hitchita... Eram... This includes Interstate 40 in Oklahoma between mile markers 237 and 241. A Severe Thunderstorm Watch remains in effect until 300 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3541 9598 3550 9605 3576 9560 3557 9545 TIME...MOT...LOC 1710Z 239DEG 55KT 3547 9597
Local storm report, Apr 22, 12:24 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1224 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 2 S CHECOTAH 35.44N 95.52W
04/22/2020 E0.75 INCH MCINTOSH OK AMATEUR RADIO
&&
BLHSpecial weather statement, Apr 22, 12:24 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1224 PM CDT Wed Apr 22 2020
OKZ054-059-221800-
Osage OK-Pawnee OK-
1224 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 100 PM CDT...
At 1224 PM CDT, a strong thunderstorm was located 8 miles west of
Ralston, moving northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Fairfax... Shidler...
Ralston... Burbank...
Webb City...
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Oklahoma.
LAT...LON 3655 9691 3655 9690 3656 9689 3658 9689
3681 9672 3666 9647 3638 9682 3645 9699
TIME...MOT...LOC 1724Z 217DEG 44KT 3646 9688Local storm report, Apr 22, 12:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1248 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 1 SE CLEVELAND 36.30N 96.45W
04/22/2020 E1.00 INCH PAWNEE OK PUBLIC
&&
BLHSpecial weather statement, Apr 22, 12:50 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1250 PM CDT Wed Apr 22 2020
ARZ029-OKZ075-076-221830-
Sebastian AR-Latimer OK-Le Flore OK-
1250 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN...EAST
CENTRAL LATIMER AND CENTRAL LE FLORE COUNTIES UNTIL 130 PM CDT...
At 1250 PM CDT, a strong thunderstorm was located over Lake Wister
State Park, moving northeast at 55 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Poteau... Pocola...
Heavener... Spiro...
Panama... Mansfield...
Wister... Hackett...
Howe... Hartford...
Huntington... Bonanza...
Red Oak... Fanshawe...
Midland... Cameron...
Talimena State Park... Heavener Runestone State Park...
Bengal... Lake Wister State Park...
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
west central Arkansas...and southeastern and east central Oklahoma.
LAT...LON 3506 9425 3506 9423 3497 9424 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3493 9445 3486 9445 3469 9491 3488 9517
3531 9455 3530 9449 3531 9448 3533 9450
3535 9448 3507 9422
TIME...MOT...LOC 1750Z 234DEG 48KT 3492 9473Special weather statement, Apr 22, 12:58 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Tulsa OK 1258 PM CDT Wed Apr 22 2020 OKZ054-221830- Osage OK- 1258 PM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL 130 PM CDT... At 1258 PM CDT, a strong thunderstorm was located near Foraker, moving northeast at 60 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Grainola... Foraker... PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Tulsa. && A Severe Thunderstorm Watch remains in effect until 300 PM CDT for northeastern Oklahoma. LAT...LON 3700 9635 3676 9654 3685 9674 3700 9666 TIME...MOT...LOC 1758Z 207DEG 51KT 3691 9658
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| Apr 22, 3:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 22, 3:11 AM CDT | Flash Flood Watch | TSA | Craig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more | 16 hr |
| Apr 22, 3:25 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Apr 22, 5:26 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 34 min |
| Apr 22, 6:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 22, 6:19 AM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| Apr 22, 6:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 6:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 22, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Apr 22, 8:08 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 52 min |
| Apr 22, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 29 min |
| Apr 22, 8:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 22, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 22, 8:31 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Apr 22, 8:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 41 min |
| Apr 22, 8:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 45 min |
| Apr 22, 9:06 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 21 min |
| Apr 22, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 25 min |
| Apr 22, 10:05 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Apr 22, 10:08 AM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 22, 10:16 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| Apr 22, 10:42 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 22, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Apr 22, 11:31 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Apr 22, 11:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 37 min |
| Apr 22, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Apr 22, 12:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Apr 22, 12:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Apr 22, 12:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 22, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 29 min |
| Apr 22, 12:50 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Apr 22, 12:58 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Apr 22, 1:06 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Apr 22, 1:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 22, 1:36 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Apr 22, 1:50 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 22, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 22, 3:20 PM CDT | Special Weather Statement | TSA | Kay | 25 min |
| Apr 22, 3:43 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Apr 22, 4:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 22, 5:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Apr 22, 5:55 PM CDT | Tornado Warning | TSA | Choctaw | 50 min |
| Apr 22, 6:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 30 min |
| Apr 22, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Apr 22, 6:03 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 37 min |
| Apr 22, 6:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Apr 22, 6:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 22, 6:42 PM CDT | Special Weather Statement | TSA | Latimer | 33 min |
| Apr 22, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 45 min |
| Apr 22, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Apr 22, 10:08 AM CDT | Special Weather Statement | TSA | Franklin | 37 min |
| Apr 22, 1:56 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 19 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.